# SDR JR2R20180215237

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 63,626 hours, 53,418 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Scoop
- Part number: 59380481
- Condition: Cracked
- Location: Lt Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE COWL LOWER SCOOP CRACKED. REPLACED LT LOWER SCOOP IAW SRM 51-30-1.
